MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION RING 620RG35 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620BG35
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 2 months post implant of this 35mm mitral annuloplasty band, a permanent pacemaker was implanted.The reason for the permanent pacemaker was reported as 3rd degree atrioventricular block.No additional adverse patient effects were reported.

Brand Name
RING 620RG35 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21678638
Report Number2025587-2025-02065
Device Sequence Number20775572
Product Code KRH
UDI-Device Identifier00643169793491
UDI-Public00643169793491
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number620BG35
Device Catalogue Number620BG35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Initial Report FDA Received Date03/24/2025
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age85 YR
Patient SexMale